# SDR AOC04001

- Difficulty date: July 12, 2004
- Submitted: July 27, 2004
- Operation: General aviation
- Aircraft: N9802Z
- Make and model: Cessna U206G
- Aircraft serial: U20606667
- Engine: Cont IO520F
- Engine time: 23 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397SN2A
- Condition: Damaged
- Location: Engine
- Part time: 23 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOWING SEVERAL WRITE UPS CONCERNING HIGH CYLINDER TEMP, THE CYLINDERS WERE REMOVED AFTER EXTENSIVE TROUBLESHOOTING REVEALED NO DEFECT. UPON INSPECTION OF THE CYLINDERS, IT WAS NOTED THAT THREE CYLINDERS HAD UNUSUAL CIRCULAR MARKS ON THE CYLINDER WALLS. ONE CYLINDER HAD CRACKING IN THE NICKEL PLATING AROUND ONE OF THE MARKS. NEW CONTINENTAL STEEL CYLINDERS WERE INSTALLED AND CYLINDER TEMP RETURNED TO NORMAL. REMOVED CYLINDERS SENT BACK TO MANUFACTURER.
